Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 65, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Sep 1, 2013, 7:40 AM CDT for Portage County, Waupaca County, Wisconsin. It was in force for 50 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 1, 2013, 7:40 AM CDT (12:40 UTC)
- Expired
- Sep 1, 2013, 8:30 AM CDT
- In force
- 50 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Portage County, WI, Waupaca County, WI
The radar
The Green Bay radar (KGRB), 89 km from the middle of the area, began a volume at 12:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 1, 8:01 AM CDT | HAIL 0.5 | Iola, WI | WIND GUST TO 40 MPH AT THE CAMPGROUND. |
| Sep 1, 8:02 AM CDT | HAIL 0.5 | 2 W Symco, WI | |
| Sep 1, 8:10 AM CDT | HAIL 1 | 4 W Symco, WI | ON HWY 161 BETWEEN IOLA AND SYMCO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 0.7 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 253 J/kg
- Mixed-layer CIN
- -222 J/kg
- Mixed-layer LCL
- 967 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
403 WUUS53 KGRB 011240 SVRGRB WIC097-135-011330- /O.NEW.KGRB.SV.W.0065.130901T1240Z-130901T1330Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GREEN BAY WI 740 AM CDT SUN SEP 1 2013 THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL PORTAGE COUNTY IN CENTRAL WISCONSIN... WAUPACA COUNTY IN NORTHEAST WISCONSIN... * UNTIL 830 AM CDT * AT 738 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AMHERST... AND MOVING EAST AT 30 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... WAUPACA...NORTHLAND...SHERIDAN...SCANDINAVIA...IOLA...KING... OGDENSBURG...LIND CENTER...SYMCO AND MANAWA. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4448 8948 4463 8940 4454 8884 4424 8898 TIME...MOT...LOC 1240Z 287DEG 26KT 4450 8925 HAIL...1.00IN WIND...<50MPH $$ TE
5 follow-up statements
038 WWUS53 KGRB 011249 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 749 AM CDT SUN SEP 1 2013 WIC097-135-011330- /O.CON.KGRB.SV.W.0065.000000T0000Z-130901T1330Z/ WAUPACA WI-PORTAGE WI- 749 AM CDT SUN SEP 1 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL PORTAGE AND WAUPACA COUNTIES UNTIL 830 AM CDT... AT 743 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST OF AMHERST...NEAR PERU. THE STORM WAS MOVING EAST AT 30 MPH. ANOTHER STORM WAS LOCATED SEVERAL MILES WEST OF ROSHOLT. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EAST CENTRAL PORTAGE AND WAUPACA COUNTIES...INCLUDING THE FOLLOWING LOCATIONS... SCANDINAVIA...IOLA...OGDENSBURG...MANAWA AND SYMCO. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4451 8944 4463 8940 4454 8884 4424 8898 TIME...MOT...LOC 1248Z 281DEG 25KT 4451 8917 HAIL...1.00IN WIND...<50MPH $$ JKL
052 WWUS53 KGRB 011256 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 756 AM CDT SUN SEP 1 2013 WIC097-135-011330- /O.CON.KGRB.SV.W.0065.000000T0000Z-130901T1330Z/ WAUPACA WI-PORTAGE WI- 756 AM CDT SUN SEP 1 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL PORTAGE AND CENTRAL WAUPACA COUNTIES UNTIL 830 AM CDT... AT 752 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST OF AMHERST...MOVING EAST AT 30 MPH. ANOTHER STORM WAS LOCATED 1 MILE WEST OF ROSHOLT. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL WAUPACA AND EAST CENTRAL PORTAGE COUNTIES...INCLUDING THE FOLLOWING LOCATIONS... IOLA...OGDENSBURG...SYMCO AND MANAWA. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4456 8937 4462 8936 4454 8884 4429 8896 TIME...MOT...LOC 1255Z 284DEG 27KT 4452 8911 HAIL...1.00IN WIND...<50MPH $$ JKL
229 WWUS53 KGRB 011305 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 805 AM CDT SUN SEP 1 2013 WIC097-011314- /O.CAN.KGRB.SV.W.0065.000000T0000Z-130901T1330Z/ PORTAGE WI- 805 AM CDT SUN SEP 1 2013 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PORTAGE COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF PORTAGE COUNTY. LAT...LON 4453 8922 4460 8922 4454 8884 4433 8894 TIME...MOT...LOC 1304Z 281DEG 25KT 4451 8903 $$ WIC135-011330- /O.CON.KGRB.SV.W.0065.000000T0000Z-130901T1330Z/ WAUPACA WI- 805 AM CDT SUN SEP 1 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL WAUPACA COUNTY UNTIL 830 AM CDT... AT 802 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTH OF WAUPACA...AND MOVING EAST AT 30 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... SYMCO...WHITE LAKE AND MANAWA. ALONG WITH HAIL...WIND GUSTS TO 40 MPH CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4453 8922 4460 8922 4454 8884 4433 8894 TIME...MOT...LOC 1304Z 281DEG 25KT 4451 8903 HAIL...1.00IN WIND...<50MPH $$ JKL
461 WWUS53 KGRB 011315 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 815 AM CDT SUN SEP 1 2013 WIC135-011330- /O.CON.KGRB.SV.W.0065.000000T0000Z-130901T1330Z/ WAUPACA WI- 815 AM CDT SUN SEP 1 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL WAUPACA COUNTY UNTIL 830 AM CDT... AT 811 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTHEAST OF WAUPACA...AND MOVING EAST AT 30 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL WAUPACA COUNTY...INCLUDING SYMCO. IN ADDITION TO HAIL...WIND GUSTS OF 40 MPH AND TORRENTIAL RAINFALL CAN BE EXPECTED IN THE PATH OF THE STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4448 8902 4457 8901 4454 8884 4442 8890 TIME...MOT...LOC 1314Z 281DEG 25KT 4450 8893 HAIL...1.00IN WIND...<50MPH $$ JKL
176 WWUS53 KGRB 011327 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 827 AM CDT SUN SEP 1 2013 WIC135-011332- /O.EXP.KGRB.SV.W.0065.000000T0000Z-130901T1330Z/ WAUPACA WI- 827 AM CDT SUN SEP 1 2013 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WAUPACA COUNTY WILL EXPIRE AT 830 AM CDT... THE STORMS WHICH PROMPTED THE WARNING HAD BEGUN TO WEAKEN. HOWEVER...DIME SIZE HAIL AND WIND GUSTS TO 40 MPH ARE STILL POSSIBLE WITH THE THUNDERSTORMS AS THEY MOVE ACROSS EAST-CENTRAL WAUPACA COUNTY BETWEEN 825 AM AND 9 AM. IN ADDITION...BRIEF HEAVY RAIN CAN BE EXPECTED. LAT...LON 4448 8902 4457 8901 4454 8884 4442 8890 TIME...MOT...LOC 1322Z 275DEG 24KT 4451 8886 $$ JKL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 1, 4:04 AM CDT, 3 hours 36 minutes earlier.
Area forecast discussion, Sep 1, 4:04 AM CDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 404 AM CDT SUN SEP 1 2013 FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND MONDAY ISSUED AT 403 AM CDT SUN SEP 1 2013 ISSUES THIS PERIOD ON PCPN TRENDS TODAY...THEN SKYCON FOR SUN NIGHT INTO MONDAY. LATEST MSAS ANALYSIS/RADAR SHOWING COLD FRONT MOVING INTO WESTERN WI ATTM. SCATTERED SHOWERS AND A FEW THUNDERSTORMS WERE DEVELOPING OUT AHEAD OF THE FRONT OVER NORTHERN WI AS SUGGESTED BY HRRR. NO REAL CHANGE MADE TO PREVIOUS FORECAST FOR TODAY...SPEEDING UP EASTWARD PROGRESSION OF PCPN SOME. SOME CONCERNS ON STORMS WITH INCREASING SHEAR OVER CWA...THOUGH CURRENT STORMS MOVING OUT OF INSTABILITY AXIS OVER WESTERN WI...WHICH IS WEAK. WILL USE AREAL TERMS FOR COVERAGE. FRONT TO MOVE THROUGH GRB AROUND 18Z. COOLER AND DRIER AIR TO MOVE INTO STATE BEHIND FRONT. MODEL SOUNDINGS INDICATE MOISTURE TRAPPED BELOW INVERSION SUN NIGHT INTO MONDAY MORNING...WHICH WILL LIKELY BE ENHANCED BY MOISTURE OFF LAKE SUPERIOR WITH COOL NORTH WINDS FLOWING OVER LAKE. HAVE BROUGHT CLOUD COVER UP...AND LINGERED IT INTO MON AFTN...WHEN SUBSIDENCE SHOULD ERODE. WENT SLIGHTLY COOLER ON TEMPS MON...BIT WARMER SUN NIGHT GIVEN CLOUDS. .LONG TERM...MONDAY NIGHT THROUGH SATURDAY ISSUED AT 403 AM CDT SUN SEP 1 2013 THE MAIN FEATURE IMPACTING WEATHER ACROSS THE FORECAST AREA FOR THE LONG TERM IS AN UPPER LEVEL RIDGE THAT IS EXPECTED TO AMPLIFY DURING THE WEEK. SURFACE HIGH PRESSURE IS FORECAST OVER THE REGION FOR THE EARLY PART OF THE WEEK. THERE ARE TIMING DIFFERENCES AMONG THE MODELS WITH A COLD FRONT PUSHING SOUTH ACROSS WISCONSIN MID TO LATE WEEK AS AN UPPER SYSTEM PASSES WELL TO THE NORTHEAST OF THE STATE. THE 12Z ECMWF WAS FASTER THAN THE 00Z GFS WITH THIS BOUNDARY AND KEPT THE AREA DRY. THE SLOWER GFS DID INDICATE SOME QPF AS THE BOUNDARY PASSES. HAVE CONTINUED THE DRY FORECAST THROUGH THURSDAY SINCE THERE WILL BE LITTLE MOISTURE TO WORK WITH AND THERE SHOULD BE LITTLE...IF ANY...UPPER LEVEL SUPPORT. ANOTHER FRONT IS EXPECTED TO MAKE ITS WAY THROUGH THE AREA DURING THE COMING WEEKEND. TIMING IS A BIT DIFFERENT BUT MODELS WERE SHOWING SOME QPF...JUST NOT ALWAYS IN THE SAME PLACE AND TIME. CONFIDENCE IN LOCATION AND TIMING OF ANY SHOWERS...IF THEY DO DEVELOP...IS RATHER LOW SO HAVE SOME SLIGHT CHANCE POPS SCATTERED AROUND THE FORECAST AREA FROM THURSDAY NIGHT INTO SATURDAY. LOW TEMPERATURES SHOULD BE RATHER COOL MONDAY NIGHT WITH HIGH PRESSURE MOVING IN AND NOT MUCH CLOUD COVER. BUT EXPECT NEAR NORMAL HIGHS FOR TUESDAY WITH PLENTY OF SUNSHINE. ABOVE NORMAL TEMPERATURES ARE LIKELY FOR TUESDAY NIGHT AND WEDNESDAY AHEAD OF THE APPROACHING COLD FRONT. HAVE THE FRONT PASSING THROUGH ON WEDNESDAY...CLOSER TO THE 12Z ECMWF TIMING SO WEDNESDAY NIGHT AND THURSDAY WILL BE COOLER...BUT NEAR NORMAL FOR THIS TIME OF YEAR. EXPECT MAINLY ABOVE NORMAL TEMPERATURES FOR THE FORECAST PERIOD. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1046 PM CDT SAT AUG 31 2013 A STRONG COLD FRONT AND UPPER LEVEL DISTURBANCE WILL AFFECT THE REGION LATE TONIGHT INTO SUNDAY. SOME PATCHY MVFR/IFR FOG WILL CONTINUE UNTIL THE THICKER CLOUD COVER AND PCPN ARRIVES. BEST BET FOR SHOWERS AND TSTMS WILL BE OVER NORTHERN WI LATE TONIGHT INTO EARLY SUNDAY...WITH ONLY SCT PCPN EXPECTED FARTHER SOUTH. GIVEN RECENT RADAR TRENDS...HAVE REMOVED TEMPO GROUPS FOR TSTMS AT AUW/CWA. KEPT A MENTION IN THE RHI TAF OVERNIGHT INTO EARLY SUNDAY. MVFR/IFR CONDITIONS MAY ACCOMPANY THE TSTMS...AND PATCHY MVFR/IFR CIGS MAY ALSO DEVELOP IN THE WAKE OF THE COLD FRONTAL PASSAGE ON SUNDAY. SCT TSTMS COULD ALSO DEVELOP ALONG THE FRONT AS IT MOVES THROUGH EAST CENTRAL WI DURING THE EARLY TO MID AFTERNOON. KEPT A PROB30 GROUP AT GRB/ATW TO COVER THIS POSSIBILITY. WITH COLD NNW FLOW MOVING ACROSS WESTRN LK SUPERIOR ON SUNDAY EVG...SOME SCT LAKE-EFFECT RAIN SHOWERS AND LOW CLOUDS COULD AFFECT NORTH CENTRAL WI...INCLUDING THE RHI TAF SITE. THE REST OF THE FORECAST AREA SHOULD SEE PARTIAL CLEARING. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....TE LONG TERM......MG AVIATION.......KIECKBUSCH
Hazardous weather outlook, Sep 1, 6:03 AM CDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 603 AM CDT SUN SEP 1 2013 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-021115- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 603 AM CDT SUN SEP 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE TO MOVE EAST THROUGH NORTHEAST WISCONSIN THIS MORNING. A FEW OF THE STORMS COULD BE STRONG TO SEVERE WINDS TO 60 MPH AND HAIL AROUND ONE INCH. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUP ACTIVATION WILL NOT BE NEEDED TODAY...THOUGH WIND AND HAIL REPORTS WOULD BE APPRECIATED. LMZ521-522-541>543-021115- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 603 AM CDT SUN SEP 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT PATCHY MARINE FOG IS LIKELY OVER THE NEARSHORE WATERS OF LAKE MICHIGAN EARLY THIS MORNING. THUNDERSTORMS ARE ALSO POSSIBLE TODAY AS A COLD FRONT MOVES THROUGH THE AREA. GUSTY NORTH WINDS ARE EXPECTED TONIGHT. THE WINDS AND RESULTING WAVES ARE LIKELY TO REACH LEVELS HAZARDOUS TO SMALL CRAFT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY GUSTY NORTH WINDS WILL CONTINUE INTO MONDAY NIGHT PRODUCING CONDITIONS HAZARDOUS TO SMALL CRAFT.
In the hours before
Local storm report, Sep 1, 5:17 AM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
517 AM CDT SUN SEP 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 AM HAIL EDGAR 44.91N 89.96W
09/01/2013 M0.25 INCH MARATHON WI PUBLIC
&&
SACSpecial weather statement, Sep 1, 5:38 AM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 538 AM CDT SUN SEP 1 2013 WIZ030-011130- MARATHON- 538 AM CDT SUN SEP 1 2013 ...SIGNIFICANT WEATHER ADVISORY... AT 533 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CLARK COUNTY...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... ABBOTSFORD BY 545 AM CDT... FENWOOD AROUND 600 AM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. TE
Special weather statement, Sep 1, 6:21 AM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 621 AM CDT SUN SEP 1 2013 WIZ030-031-035-036-011200- MARATHON-PORTAGE-SHAWANO-WOOD- 621 AM CDT SUN SEP 1 2013 ...SIGNIFICANT WEATHER ADVISORY... AT 619 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES WEST OF WAUSAU TO 23 MILES NORTHWEST OF WISCONSIN RAPIDS...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... NORTH WOOD COUNTY PARK... POWERS BLUFF COUNTY PARK... PITTSVILLE... HALDER... BETHEL... AUBURNDALE... BIG EAU PLEINE COUNTY PARK... RIB MOUNTAIN... ARPIN... WAUSAU... SHERRY... RIB MOUNTAIN STATE PARK... RIB MOUNTAIN... MOON... BLENKER... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. TE
Special weather statement, Sep 1, 7:04 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 704 AM CDT SUN SEP 1 2013 WIZ036-037-011300- PORTAGE-WAUPACA- 704 AM CDT SUN SEP 1 2013 ...SIGNIFICANT WEATHER ADVISORY... AT 701 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTHWEST OF STEVENS POINT...MOVING SOUTHEAST AT 35 MPH. NICKEL SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NORTH STAR... WHITING... STEVENS POINT... PARK RIDGE... JORDAN... STOCKTON... POLONIA... PLOVER... ELLIS... CODDINGTON... ROSHOLT... CUSTER... ARNOTT... NORSKE... STANDING ROCK PARK... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. TE
Local storm report, Sep 1, 7:35 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
735 AM CDT SUN SEP 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM HAIL POLONIA 44.56N 89.41W
09/01/2013 M0.88 INCH PORTAGE WI PUBLIC
&&
SACLocal storm report, Sep 1, 7:37 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
737 AM CDT SUN SEP 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM HAIL N WAUSAU 44.96N 89.63W
09/01/2013 M0.25 INCH MARATHON WI TRAINED SPOTTER
&&
SACThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 3:07 PM CDT | Small Craft Advisory | GRB | 24 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.